# SDR ABXA202210132110

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 71,517 hours, 49,448 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LEFT  ENG START, LEFT FMC WENT FULL BRIGHT WHICH CAUSED AND OVERLAY OF LINES. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE LEFT CDU IAW MEL 34-61-1-1A. MAINTENANCE PROCEDURES COMPLIED WITH. PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
